# SDR 96ZZZM254

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- System (JASC): 2760 · Drag Control System
- Part: O-Ring
- Part number: NAS16125
- Condition: Extruded
- Location: Nr 2 Spoiler
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT NR 860 - PHX/SAN - EMERGENCY LANDING AT SAN, YELLOW HYDRAULIC SYSTEM LEAK AND ALL FLUID LOST ON APPROACH.  HYDRAULIC LEAK IN WHEEL WELL AREA.  FOUND UNION ON AUTO BRAKE MODULE LOOSE.  SECURED AND OPS CHECK NORMAL.  ALSO, FOUND O-RING EXTRUDED FROM NR 2 SPOILER ACTUATOR SWIVEL.  REPLACED O-RING.  LEAK AND OPS CHECK NORMAL.  REFERENCE AWXA960033.
